Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 73, Number 2, Pages 199–209 (Mi tmf5619)  

This article is cited in 7 scientific papers (total in 7 papers)

Propagator of Yang–Mills field in light-cone gauge

A. A. Slavnov, S. A. Frolov


Abstract: Problem of the form of the Yang–Mills field propagator in the light-cone gauge $n_{\mu}A_{\mu}=0, n^2=0$ is studied. By means of transition from the Hamiltonian gauge $A_0=0$ to the light-cone gauge two different classes of propagators are obtained. The propagator proposed by Mandelstam [2] and Leybrandt [9] belongs to one of these classes.

Full text: PDF file (931 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 73:2, 1158–1165

Bibliographic databases:

Received: 06.06.1986

Citation: A. A. Slavnov, S. A. Frolov, “Propagator of Yang–Mills field in light-cone gauge”, TMF, 73:2 (1987), 199–209; Theoret. and Math. Phys., 73:2 (1987), 1158–1165

Citation in format AMSBIB
\Bibitem{SlaFro87}
\by A.~A.~Slavnov, S.~A.~Frolov
\paper Propagator of Yang--Mills field in light-cone gauge
\jour TMF
\yr 1987
\vol 73
\issue 2
\pages 199--209
\mathnet{http://mi.mathnet.ru/tmf5619}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933546}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 73
\issue 2
\pages 1158--1165
\crossref{https://doi.org/10.1007/BF01017585}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P005000004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5619
  • http://mi.mathnet.ru/eng/tmf/v73/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Vachnadze, K. R. Natroshvili, A. A. Khelashvili, V. Yu. Khmaladze, “Total gluon propagator in the light-cone gauge and the problem of the transversality of the polarization operator in the infrared region. I”, Theoret. and Math. Phys., 80:2 (1989), 857–864  mathnet  crossref  isi
    2. S. A. Frolov, “BRST quantization of gauge theories in Hamiltonian-like gauges”, Theoret. and Math. Phys., 87:2 (1991), 464–477  mathnet  crossref  mathscinet  zmath  isi
    3. G. A. Kravtsova, A. A. Slavnov, “Propagator of Yang–Mills field in Hamiltonian Gauge”, Theoret. and Math. Phys., 89:2 (1991), 1181–1187  mathnet  crossref  mathscinet  isi
    4. G. A. Kravtsova, “Some regularizations of the temporal gauge and propagator of the Yang–Mills field”, Theoret. and Math. Phys., 94:3 (1993), 287–293  mathnet  crossref  mathscinet  zmath  isi
    5. G. A. Kravtsova, A. A. Slavnov, “On the problem of non-local counterterms for Yang–Mills theory in temporal-like and light-cone gauges”, Theoret. and Math. Phys., 96:2 (1993), 982–988  mathnet  crossref  mathscinet  isi
    6. Ji, XD, “Parton distributions in light-cone gauge: where are the final-state interactions?”, Physics Letters B, 543:1–2 (2002), 66  crossref  isi
    7. A. Quadri, “Canonical flow in the space of gauge parameters”, Theoret. and Math. Phys., 182:1 (2015), 74–82  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:353
    Full text:119
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021